# SDR SWAA2021100809191

- Difficulty date: August 19, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N415WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29836
- Aircraft time: 66,271 hours, 39,040 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING MATERIAL FLOOR PANEL 221EF AT FWD GALLEY AREA ; 2021-369481 / [ [21] REPAIRED FLOOR PANEL 221EF AT FWD GALLEY AREA AS PER B737-700 SRM 53-00-50-2R-1 REP. 1; [22] TASK COMPLETED
